# SDR CA961003001

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Engine: Lyc LIO360C1E6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Torn
- Location: Over Centre Brkt
- Part time: 99 hours
- Component: Piper
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR RETRACTED ON LANDING. AWAITING FURTHER INFO FROM FIELD.
